Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 3,     Number 3,     Summer 1995

 

GLOBAL STABILITY OF A COMPETITION MODEL
WITH PERIODIC COEFFICIENTS AND TIME DELAYS
WANG WENDI, CHEN LANSUN AND LU ZHENGYI

Abstract. A competition model with periodic coefficients and time delays is studied. Sufficient conditions are determined that guarantee the existence of a positive periodic solution which is globally asymptotically stable. Some earlier results are extended and improved.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)